MathSciNet Relay Station
MathSciNet bibliographic data
MR2099248 (2005k:32049) 32V25 (17C50 46G20)
Kaup, Wilhelm On the CR-structure of certain linear group orbits in infinite dimensions. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 3 (2004), no. 3, 535–554.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement